# SDR AALA201708169010

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 9,539 hours, 1,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR SLIDE BUSTLE LOOSE. SECURED L2 DOOR SLIDE BUSTLE LATCHES PER AMM 52-11-24.
